Texas, 2014Flash Flooding and Hail in Texas, May 27, 2014
May 27, 2014 · NWS EWX · 30 events in 9 counties and zones
A late season mid to upper level low moved through the southern plains. Jet streaks around this low provided enough lift to produce thunderstorms across South Central Texas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A late season mid to upper level low moved through the southern plains. Jet streaks around this low provided enough lift to produce thunderstorms across South Central Texas. Some thunderstorms produced severe size hail. Surface flow off the Gulf of Mexico produced a very moist environment which led to heavy rainfall and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 27, 5:20 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, May 27, 5:20 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 AM CDT Tue May 27 2014
.UPDATE...
UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS
SOUTHEASTWARD ACROSS THE EASTERN HILL COUNTRY. MAIN SURGE ALREADY
THROUGH KAUS...WITH GRADUALLY LIFTING CIGS IN THE NEXT COUPLE
HOURS. LINE JUST APPROACHING KSAT...BUT MAY ONLY GET BRIEFLY
CLIPPED BY THE TAIL END OF THE LINE. RAIN OPPORTUNITIES AT KSSF
LOOKING LESS LIKELY AS WESTERN EDGE OF LINE DISSIPATES AND MOVES
SE. FOG THAT FORMED THIS MORNING ALONG THE EDGE OF THE HILL
COUNTRY BEING DISRUPTED BY THE THUNDERSTORM LINE...AND REMNANT
OUTFLOW SHOULD HELP ALLEVIATE FOG AT KSSF AND ANY REMAINING FOG AT
KSAT WITHIN A COUPLE HOURS. LOW CLOUDS FURTHER WEST WILL MIX OUT
AND RISE AFTER SUNRISE. ALL SITES SHOULD BE VFR WITHIN A COUPLE
HOURS AFTER THE THUNDERSTORMS END. ANOTHER ROUND OF TSRA EXPECTED
THIS AFTERNOON AND EVENING...BUT MUST WAIT FOR FORMATION BEFORE
TIMING CAN BE DERIVED.
&&
.PREV DISCUSSION... /ISSUED 538 AM CDT TUE MAY 27 2014/
UPDATE...
WITH SOME BACKFILLING OF CELLS ON THE TRAILING EDGE OF THIS
MORNING/S MCS AND SEVERAL REPORTS OF STREET AND LOW WATER CROSSING
FLOODING IN AUSTIN METRO...WILL CONTINUE THE FFA FOR ALONG AND
EAST OF I-35 AS WELL AS THE COUNTIES SOUTH OF I-10. FLASH FLOOD WATCH
UPDATE COMING SHORTLY...INCLUDING THE CANCELLATION FOR THE EASTERN
HILL COUNTRY AND WESTERN PART OF THE BALCONES ESCARPMENT.
PREV DISCUSSION... /ISSUED 347 AM CDT TUE MAY 27 2014/
SHORT TERM (TODAY THROUGH WEDNESDAY)...
SQUALL LINE IS MOVING THROUGH CENTRAL TX COUNTIES AND AT A FAST
ENOUGH CLIP THAT FLOODING IS NOT EXPECTED WITH THIS ROUND. THE
UPPER END OF THE RAIN FALL TOTALS SEEN ARE AROUND 1.25 INCHES. THE
LINE IS SLOWLY DECELERATING AND SHOULD ALLOW FOR POTENTIALLY
HIGHER AMOUNTS AS IT REACHES I-10. THUS WILL WAIT AN HOUR OR SO...
AND THEN LOOK AT CLEARING SOME OF THE WATCH COUNTIES TO THE NORTH
AND WEST OF SAN ANTONIO WHILE CONTINUING THE WATCH THROUGH NOON
FOR AREAS ALONG AND S OF I-10. PWAT VALUES IN ADVANCE OF THE
SQUALL AS IT MOVES INTO THIS AREA STILL HAVE A CHANCE TO CLIMB
INTO THE 1.8 TO 2 INCH RANGE AS DEPICTED IN THE SPC MESOSCALE
ANALYSIS. ADDITIONAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE LATER TODAY...BUT WILL PROBABLY NOT BE QUICK TO REFORM IN
THE WAKE OF THE MORNING SQUALL LINE. SEVERE THREATS MAINLY FOR
HAIL AND WINDS DUE TO THE PROXIMITY OF THE UPPER LOW PASSING TO
THE NORTH.
ABOVE NORMAL LEVELS OF MOISTURE AND THE COOL AIR ADVECTION ALOFT
WILL LIKELY KEEP SCATTERED THUNDERSTORMS POSSIBLE TONIGHT INTO
WEDNESDAY...ALTHOUGH THE THREAT FOR SEVERE SHOULD DECREASE AS THE
UPPER LOW CONTINUES PULLING EASTWARD TOWARD LOUISIANA.
LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
WHILE MODEL CONSENSUS HAS RECENTLY TRENDED WITH A SLIGHTLY MORE
AGGRESSIVE EASTWARD SHIFT OF THE UPPER LOW TO THE ARK-LA-TEX BY
THURSDAY AND MOSTLY DISSOLVED OVER THE NRN GULF COAST BY SATURDAY.
BECAUSE THE BROADNESS OF THE LOW AND THE AMOUNT OF PACIFIC
MOISTURE WRAPPED INTO IT...MAINLY DIURNAL RAIN CHANCES ARE
EXPECTED TO CONTINUE OVER CENTRAL AND EASTERN COUNTIES THROUGH
SATURDAY WITH UPPER STABILITY EXPECTED TO TAKE OVER SUNDAY INTO
NEXT WEEK.
TEMPERATURES LATE THIS WEEK WILL CONTINUE REMAIN SEASONAL AND MILD
THROUGH SATURDAY. THEN AN UPPER RIDGE BUILDING FROM THE SWRN US
SHOULD BRING A RETURN TO TYPICAL HOT AND HUMID LATE MAY CONDITIONS
FOR EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 84 69 87 69 89 / 50 40 30 20 20
AUSTIN BERGSTROM INTL AIRPORT 83 68 86 67 88 / 60 40 30 20 20
NEW BRAUNFELS MUNI AIRPORT 84 69 87 67 89 / 50 30 30 20 20
BURNET MUNI AIRPORT 83 67 85 66 86 / 40 30 20 20 20
DEL RIO INTL AIRPORT 92 72 93 71 94 / 20 20 10 - -
GEORGETOWN MUNI AIRPORT 83 68 85 69 86 / 50 40 30 20 20
HONDO MUNI AIRPORT 86 69 89 70 94 / 20 20 20 20 20
SAN MARCOS MUNI AIRPORT 83 68 86 67 88 / 50 30 30 20 20
LA GRANGE - FAYETTE REGIONAL 82 71 85 69 87 / 70 30 40 30 40
SAN ANTONIO INTL AIRPORT 85 70 87 70 90 / 40 30 20 20 20
STINSON MUNI AIRPORT 86 70 88 70 92 / 40 30 30 20 20
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until Noon CDT today FOR THE FOLLOWING COUNTIES:
Bastrop...Bexar...Caldwell...Comal...De Witt...Fayette...Gonzales...
Guadalupe...Hays...Karnes...Lavaca...Lee...Travis...Williamson...
Wilson.
&&
MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...99
Hazardous weather outlook, May 27, 5:50 AM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT TUE MAY 27 2014
TXZ171>173-183>194-202>209-217>225-228-281200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
650 AM CDT TUE MAY 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR EAST EAST OF A LINE FROM
ROCKSPRINGS TO UVALDE TO KARNES CITY. THIS AREA REMAINS SATURATED
FROM RAINS THE PAST FEW DAYS...AND ANY ADDITIONAL RAINFALL WILL ON
AGGRAVATE RUNOFF AND CAUSE PROBLEMS AT AREA LOW WATER CROSSINGS.
ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP LATER THIS AFTERNOON. THE MAIN THREATS WOULD BE EXCESSIVE
RAINFALL...DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, May 27, 3:36 AM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 AM CDT TUE MAY 27 2014
TXZ186-188-189-271015-
GILLESPIE-KENDALL-KERR-
436 AM CDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KERR...EXTREME
NORTHWESTERN KENDALL AND SOUTHERN GILLESPIE COUNTIES UNTIL 515 AM
CDT...
AT 433 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF INGRAM...OR 10 MILES NORTHWEST
OF KERRVILLE...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FREDERICKSBURG...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3031 9872 2998 9901 3014 9932 3032 9919
TIME...MOT...LOC 0937Z 309DEG 26KT 3015 9917
Local storm report, May 27, 6:12 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 AM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 4 NW GUADALUPE RIVER ST 29.91N 98.55W
05/27/2014 M1.16 INCH KENDALL TX COCORAHS
1.16 INCHES OF RAINFALL IN ONE HOUR. 4.22 INCHES OF
RAINFALL IN THE PAST TWO DAYS.
&&
EVENT NUMBER EWX1400497
PMSpecial weather statement, May 27, 6:17 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 AM CDT TUE MAY 27 2014
TXZ191-207-208-271300-
CALDWELL-GUADALUPE-HAYS-
717 AM CDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CALDWELL...EXTREME
SOUTHERN HAYS AND NORTHEASTERN GUADALUPE COUNTIES UNTIL 800 AM CDT...
AT 716 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ZORN...OR 10 MILES EAST OF NEW BRAUNFELS...
MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LULING...
LOCKHART...
KINGSBURY...
STAPLES...
MARTINDALE...
FENTRESS...
REDWOOD...
STAIRTOWN...
JOLIET...
MCNEIL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2993 9757 2967 9752 2963 9802 2981 9797
TIME...MOT...LOC 1218Z 253DEG 24KT 2974 9794
Local storm report, May 27, 6:55 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 6 N AUSTIN 30.36N 97.72W
05/27/2014 M1.72 INCH TRAVIS TX COCORAHS
1.72 INCHES IN THE PAST 4.5 HOURS WITH 3.50 IN THE PAST
24 HOURS.
&&
EVENT NUMBER EWX1400498
PMFlash Flood, Hays
- When
- May 27, 7:00 AM CST
- Where
- Hays County, 2.27 mi SW of San Marcos to 1.13 mi WNW of San Marcos Lowman Ar
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.880, -97.930
Thunderstorms produced heavy rain that caused flash flooding closing many low water crossings in eastern Hays County.
Flash Flood, Comal
- When
- May 27, 7:00 AM CST
- Where
- Comal County, 2.16 mi ESE of Comal to 5.1 mi S of Hunter
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.634, -98.189
Thunderstorms produced heavy rain that caused flash flooding closing many low water crossings in eastern Comal County.
Flash Flood, Travis
- When
- May 27, 7:00 AM CST
- Where
- Travis County, 2.02 mi SE of Creedmoor to 2.64 mi NNW of Manchaca
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 30.062, -97.704
Thunderstorms produced heavy rain that caused flash flooding closing many low water crossings in eastern Travis County.
Hail, Bexar
- When
- May 27, 2:33 PM CST
- Where
- Bexar County, 0.69 mi N of Sat Flying W Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.260, -98.480
Hail, Atascosa
- When
- May 27, 2:56 PM CST
- Where
- Atascosa County, Campbellton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 28.750, -98.300
Hail, Bandera
- When
- May 27, 4:47 PM CST
- Where
- Bandera County, 1.2 mi W of Bandera
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 29.720, -99.090
Hail, Bandera
- When
- May 27, 4:52 PM CST
- Where
- Bandera County, Bandera
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.720, -99.070
Flash Flood, Caldwell
- When
- May 27, 5:00 PM CST
- Where
- Caldwell County, 3.26 mi ESE of Niederwald to 3.56 mi NNW of Lockhart
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 29.945, -97.704
A 3 year old girl downed after being swept into a small flooded creek. The girl went missing around 5 pm and her body was recovered shortly before midnight approximately 50-75 yards downstream. A 5 year old was successfully rescued and recovered from his near drowning.
Hail, Bandera
- When
- May 27, 5:25 PM CST
- Where
- Bandera County, 2.77 mi ENE of Vanderpool
- Measured
- 1.25 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 29.770, -99.340
Hail, Medina
- When
- May 27, 5:40 PM CST
- Where
- Medina County, 3.61 mi W of Rio Medina
- Measured
- 1.25 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 29.430, -98.940
Hail, Medina
- When
- May 27, 5:42 PM CST to 5:46 PM CST
- Where
- Medina County, 3.01 mi W of Rio Medina
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.430, -98.930
Hail, Burnet
- When
- May 27, 5:45 PM CST
- Where
- Burnet County, 9.14 mi WNW of Buchanan Lake
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 30.850, -98.380
Hail, Medina
- When
- May 27, 6:00 PM CST
- Where
- Medina County, 0.6 mi W of Castroville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 29.350, -98.890
Hail, Travis
- When
- May 27, 6:56 PM CST
- Where
- Travis County, 1.5 mi NNW of Austin Lakeway Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.370, -98.010
Hail, Hays
- When
- May 27, 7:00 PM CST
- Where
- Hays County, 5.01 mi ENE of Driftwood
- Measured
- 1 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 30.160, -97.960
Hail, Travis
- When
- May 27, 7:02 PM CST
- Where
- Travis County, 3.06 mi ENE of Austin Lakeway Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.360, -97.950
Hail, Travis
- When
- May 27, 7:15 PM CST
- Where
- Travis County, 0.69 mi N of Cedar Vly
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 30.230, -97.950
Hail, Travis
- When
- May 27, 7:15 PM CST
- Where
- Travis County, 2.98 mi W of Oak Hill
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.230, -97.900
Hail, Hays
- When
- May 27, 7:15 PM CST
- Where
- Hays County, 4.98 mi SE of Fitzhugh
- Measured
- 0.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 30.200, -97.970
Hail, Travis
- When
- May 27, 7:16 PM CST to 7:18 PM CST
- Where
- Travis County, 1.83 mi SW of Oak Hill
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.210, -97.870
Hail, Travis
- When
- May 27, 7:17 PM CST
- Where
- Travis County, 3.16 mi SE of Beecaves
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.270, -97.910
Hail, Travis
- When
- May 27, 7:19 PM CST
- Where
- Travis County, 2.98 mi W of Oak Hill
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.230, -97.900
Hail, Travis
- When
- May 27, 7:26 PM CST
- Where
- Travis County, 1.92 mi WSW of Oak Hill
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 30.220, -97.880
Hail, Hays
- When
- May 27, 7:30 PM CST
- Where
- Hays County, 2.99 mi E of Kyle
- Measured
- 1.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 29.980, -97.820
Hail, Travis
- When
- May 27, 7:35 PM CST
- Where
- Travis County, 1.38 mi N of Manchaca
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 30.150, -97.850
Hail, Hays
- When
- May 27, 7:40 PM CST
- Where
- Hays County, 0.91 mi NE of Buda
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 30.090, -97.840
Hail, Hays
- When
- May 27, 7:53 PM CST
- Where
- Hays County, 1.38 mi ENE of Kyle
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.990, -97.850
Hail, Hays
- When
- May 27, 7:55 PM CST
- Where
- Hays County, 0.69 mi N of Kyle
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 29.990, -97.870
Hail, Hays
- When
- May 27, 8:15 PM CST
- Where
- Hays County, 0.6 mi E of Kyle
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.980, -97.860
Hail, Caldwell
- When
- May 27, 8:22 PM CST
- Where
- Caldwell County, 1.2 mi W of Maxwell
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.880, -97.800
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Connecticut, May 27, 20141 death · 87 kt wind · 2 events
- Tornadoes and Hail in Texas, May 27, 2014$2.5 million · EF1 · 9 events
- Tornado and Hail in South Dakota, May 27, 20141 injured · $500,000 · EF1 · 13 events
- Flash Flood and Hail in Vermont, May 27, 2014$310,000 · 1.75 in hail · 13 events
- Flash Flood and Damaging Wind in Arkansas, May 27 to 31, 20142 injured · $125,000 · 3 events
- Damaging Winds in Pennsylvania, May 27, 2014$107,000 · 52 kt wind · 16 events
- Flash Flood and Hail in Texas, May 27, 2014$123,000 · 2.75 in hail · 11 events
- Flash Flooding and Hail in West Virginia, May 27 to 29, 2014$147,000 · 1 in hail · 6 events
- Hail in South Dakota, May 27, 2014$100,000 · 2 in hail · 5 events
- Damaging Wind in Mississippi, May 27, 2014$100,000 · 65 kt wind · 1 event
- Damaging Winds in South Carolina, May 27, 2014$60,000 · 55 kt wind · 5 events
- Flash Flooding and Heavy Rain in Wisconsin, May 27, 2014$51,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518328, 518329, 518330, 518290, 518291, 518292, 518293, 519892, 518294, 518295, 518297, 518296, 518298, 518299, 518300, 518301, 518302, 518303, 518304, 518306, 518305, 518307, 518308, 518309, 518310, 518311, 518312, 518313, 518314, 518315.